Differential and Integral Equations
- Differential Integral Equations
- Volume 9, Number 2 (1996), 267-294.
Global existence, uniqueness and regularity of solutions to a von Kármán system with nonlinear boundary dissipation
Systems of nonlinear elasticity described by Von Karman equations with nonlinear boundary dissipation are considered. Global existence, uniqueness of weakisolutions as well as the regularity of solutions with "smooth" data is established. Thus the paper solves, in particular, an outstanding problem of uniqueness of weak solutions to Von Karman system, which has been open in the literature even in the case of the homogeneous boundary data. This is accomplished by proving "sharp" regularity results of the Airy stress function.
Differential Integral Equations, Volume 9, Number 2 (1996), 267-294.
First available in Project Euclid: 3 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B65: Smoothness and regularity of solutions 35D05 73C50
Favini, Angelo; Horn, Mary Ann; Lasiecka, Irena; Tataru, Daniel. Global existence, uniqueness and regularity of solutions to a von Kármán system with nonlinear boundary dissipation. Differential Integral Equations 9 (1996), no. 2, 267--294. https://projecteuclid.org/euclid.die/1367603346
- Related item: A. Favini, M. A. Horn, I. Lasiecka, D. Tataru. Addendum to the paper: "Global existence, uniqueness and regularity of solutions to a von Kármán system with nonlinear boundary dissipation". Differential and Integral Equations, Vol. 10, Iss. 1 (1997), 197-200.